# SDR 2002FA0000549

- Difficulty date: March 29, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N61HA
- Make and model: Beech 1900D
- Aircraft serial: UE175
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 11498002412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK FOUND ON RIGHT HAND FORWARD OUTBOARD WHEEL WELL KEEL AT UPPER GEAR FENDER SUPPORT ANGLE (SUPPORT ANGLE IS PART OF KEEL CASTING).
